Alert archive / Indiana / Wind Chill Advisories in 2018

Wind Chill Advisory 5, NWS Indianapolis, IN

January 15, 201839 counties in Indiana

NWS Indianapolis, IN issued this wind chill advisory at Jan 15, 2018, 3:06 PM EST for 39 counties in Indiana. It took effect at Jan 16, 2018, 12:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2018, 3:06 PM EST (20:06 UTC)
In effect from
Jan 16, 2018, 12:00 AM EST
Expired
Jan 16, 2018, 12:00 PM EST
In force
12 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

663 
WWUS43 KIND 152006
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
306 PM EST Mon Jan 15 2018

INZ021-028>031-035>049-051>057-060>065-067>072-160415-
/O.NEW.KIND.WC.Y.0005.180116T0500Z-180116T1700Z/
/O.CON.KIND.WW.Y.0003.000000T0000Z-180116T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, 
and Seymour
306 PM EST Mon Jan 15 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST TUESDAY...

* WHAT...Snow occurring with gusty winds developing. Very cold
  wind chills expected. Plan on slippery road conditions,
  including during the evening commute. Little to no additional
  snow accumulation is expected. Scattered snow showers and
  squalls combined with gusty winds will cause blowing and
  drifting snow into the evening. Expect wind chills to range 
  from 10 below zero to 20 below zero.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...For the Winter Weather Advisory, until 7 PM EST this 
  evening. For the Wind Chill Advisory, from midnight tonight to 
  noon EST Tuesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities and
  blowing and drifting of snow at times. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://weather.gov/ind

Ryan
6 follow-up statements
986 
WWUS43 KIND 160001
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
701 PM EST Mon Jan 15 2018

INZ021-028>031-035>049-051>057-060>065-067>072-160815-
/O.EXP.KIND.WW.Y.0003.000000T0000Z-180116T0000Z/
/O.CON.KIND.WC.Y.0005.180116T0500Z-180116T1700Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, 
and Seymour
701 PM EST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON EST TUESDAY...
...WINTER WEATHER ADVISORY HAS EXPIRED...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 10 below zero to 20 below 
  zero.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From midnight tonight to noon EST Tuesday.

* ADDITIONAL DETAILS...Gusty winds tonight will cause blowing and
  drifting of snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://weather.gov/ind

Ryan
342 
WWUS43 KIND 160227
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
927 PM EST Mon Jan 15 2018

...Wind Chill Advisory Currently in Effect...

.Wind chills of 10 below zero to 20 below zero.

INZ021-028>031-035>049-051>057-060>065-067>072-161030-
/O.CON.KIND.WC.Y.0005.180116T0500Z-180116T1700Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, 
and Seymour
927 PM EST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 10 below zero to 20 
  below zero. 

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana. 

* WHEN...From midnight tonight to noon EST Tuesday.

* ADDITIONAL DETAILS...Gusty winds tonight will cause blowing 
  and drifting of snow. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
492 
WWUS43 KIND 160830 AAD
WSWIND

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Indianapolis IN
330 AM EST Tue Jan 16 2018

...Wind Chill Advisory Currently in Effect...

.Wind chills from 10 below zero to near 20 below zero.

INZ021-028>031-035>049-051>057-060>065-067>072-161700-
/O.CON.KIND.WC.Y.0005.000000T0000Z-180116T1700Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, 
and Seymour
330 AM EST Tue Jan 16 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 10 below zero to near 20 below
  zero.
  

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana. 

* WHEN...Through noon EST.

* ADDITIONAL DETAILS...Slick to snow covered untreated roads and
  side streets.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
455 
WWUS43 KIND 161113 AAE
WSWIND

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Indianapolis IN
613 AM EST Tue Jan 16 2018

...Wind Chill Advisory Currently in Effect...

.Wind chills from 10 below zero to 20 below zero.

INZ021-028>031-035>049-051>057-060>065-067>072-161700-
/O.CON.KIND.WC.Y.0005.000000T0000Z-180116T1700Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, 
and Seymour
613 AM EST Tue Jan 16 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 10 below zero to 20 below 
  zero. 

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana. 

* WHEN...Through noon EST.

* ADDITIONAL DETAILS...Slick to snow covered untreated roads and 
  side streets. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
693 
WWUS43 KIND 161457
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
957 AM EST Tue Jan 16 2018

INZ021-028>031-035>049-051>057-060>065-067>072-161700-
/O.CON.KIND.WC.Y.0005.000000T0000Z-180116T1700Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, 
and Seymour
957 AM EST Tue Jan 16 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 10 below zero to 20 
  below zero.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...Until noon EST today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://weather.gov/ind
953 
WWUS43 KIND 161656
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
1156 AM EST Tue Jan 16 2018

INZ021-028>031-035>049-051>057-060>065-067>072-161800-
/O.EXP.KIND.WC.Y.0005.000000T0000Z-180116T1700Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, 
and Seymour
1156 AM EST Tue Jan 16 2018

...WIND CHILL ADVISORY WILL EXPIRE AT NOON EST TODAY...

Wind chills have climbed above advisory criteria, but will remain
near or below zero through Wednesday morning. Continue to dress in
layers and limit outdoor exposure.

$$

For more information from the National Weather Service visit
http://weather.gov/ind

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Jan 15, 2:15 PM EST, 51 minutes earlier.

Area forecast discussion, Jan 15, 2:15 PM EST, 51 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
215 PM EST Mon Jan 15 2018

.UPDATE...
Long Term section has been updated below.

&&

.SYNOPSIS...
Issued at 244 AM EST Mon Jan 15 2018

A low pressure system will bring accumulating snow to the area
today. An upper level disturbance may result in some flurries or
light snow showers on Tuesday. High pressure is expected for the mid
to late parts of the week.

&&

.NEAR TERM /Rest of Today/...
Issued at 957 AM EST Mon Jan 15 2018

Snow has diminished quite a bit across the northwest half of our
region as drier air spreads in.  As a result additional
accumulations should be half inch or less.  Radar indicates heavier
snow will occur over southern and east central areas through at
least midday and then snow will diminish over the rest of the area.

Even though additional snow amounts appear less northwest...decided
to keep Winter Weather advisories intact for now as driving
conditions are still poor.

Lowered temperatures slightly most areas this afternoon as colder
air behind the cold front spreads in.

&&

.SHORT TERM /Tonight through Wednesday night/...
Issued at 244 AM EST Mon Jan 15 2018

Model data suggest most of the lift will have passed off to the
southeast around sunset, so will go dry tonight. An elongated area
of mid level vorticity is progged to pass over the area during the
day Tuesday and Tuesday night. This may result in some flurries or
light snow showers at times, but model data continue to be rather
conservative with QPF potential with this lobe.

Will go with a dry forecast for Wednesday and Wednesday night as
surface high pressure builds through the Ohio and Tennessee Valley.

Progged low level thicknesses suggest the GFS MOS temperature
guidance for the next couple of days looks reasonable, so only minor
adjustments planned.

Expected wind chills approach advisory criteria over parts of the
area by early Tuesday morning, so wind chill headlines are possible
at some point.

&&

.LONG TERM /Thursday Night through Monday/...
Issued at 215 PM EST Mon Jan 15 2018

A progressive upper air pattern will occur late this week and early
next week.  An upper trough near the New England coast Thursday
night will move to the east and an upper ridge will move east across
Indiana Friday and early Saturday.  As result temperatures will
become much warmer Friday and over the weekend.

Models move a surface low into the central plains over the weekend
and to the western great lakes by Monday with a trailing cold front
moving through Indiana early Monday.  This system will bring a
chance of showers over the weekend and a likelihood of rain Sunday
night.

Models indicate near steady or slowly falling temperatures Monday
with arrival of colder air and some areas could see mixed
precipitation Monday.

Stayed close to Superblend POPS most periods and Superblend
temperatures Thursday night through Sunday.  Since temperatures will
be non-diurnal Monday...used hourly model surface temperatures to
recompute high and low temperatures for that period.

&&

.AVIATION /Discussion for the 15/12Z TAF Issuance/...
Issued at 1200 PM EST Mon Jan 15 2018

MVFR ceilings with pockets of IFR early on...improving to VFR this
evening and back to MVFR ceilings northern sections Tuesday morning.

Low pressure over southeast Wisconsin will track east across the
great lakes as a cold front moves east across central Indiana.
Snow was ending across north and central sections and should end
in the south in a few hours. Could see flurries this afternoon and
northern areas Tuesday morning.

Southwest winds 10 to 12 knots will become west after cold front
passage and then decreasing a little late tonight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 4 PM EST this afternoon for INZ021-
028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JAS
NEAR TERM...JH
SHORT TERM...JAS
LONG TERM....JH
AVIATION...JH
Hazardous weather outlook, Jan 15, 4:33 AM EST, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
433 AM EST Mon Jan 15 2018

INZ021-028>031-035>049-051>057-060>065-067>072-161100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
433 AM EST Mon Jan 15 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: A low pressure system will bring accumulating snow
to central Indiana through the day. A Winter Weather Advisory is
in effect for all of central Indiana through 4 pm.

Hazards: Slick and snow covered roads and reductions in visibility
from snow and blowing snow. Wind chills from 9 to 17 degrees below
zero overnight.

Timing: Through the 7 pm.

Discussion: A low pressure system will move over the Great Lakes
through tonight and bring accumulating snow to central Indiana
followed by bitterly cold temperatures.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Wind chills will be below zero at times Tuesday through
Thursday morning. The coldest weather will be Tuesday morning when
the wind chills could reach 15 degrees below zero.

Discussion: Dry and bitterly cold weather will occur midweek. Then
moderating temperatures and later the threat for rain will be the
late week and weekend highlights.

.SPOTTER INFORMATION STATEMENT...

Winter weather spotters are encouraged to send snowfall reports
Today.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jan 15, 1:52 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
152 PM EST MON JAN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     SNOW             WASHINGTON              38.66N 87.17W
01/15/2018  M4.3 INCH        DAVIESS            IN   PUBLIC

&&

KEH
Local storm report, Jan 15, 2:18 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EST MON JAN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     SNOW             1 NNW FRANKFORT         40.29N 86.51W
01/15/2018  M2.3 INCH        CLINTON            IN   TRAINED SPOTTER

&&

KEH
Local storm report, Jan 15, 2:26 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
226 PM EST MON JAN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     SNOW             RUSHVILLE               39.61N 85.45W
01/15/2018  M2.7 INCH        RUSH               IN   TRAINED SPOTTER

&&

KEH
Local storm report, Jan 15, 2:43 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EST MON JAN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     SNOW             MONROVIA                39.58N 86.48W
01/15/2018  M4.0 INCH        MORGAN             IN   TRAINED SPOTTER

&&

KEH
Local storm report, Jan 15, 2:48 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EST MON JAN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             1 S MCCORMICKS CREEK ST 39.28N 86.76W
01/15/2018  M4.5 INCH        OWEN               IN   TRAINED SPOTTER

&&

KEH
Local storm report, Jan 15, 2:53 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EST MON JAN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             FISHERS                 39.95N 86.02W
01/15/2018  M1.0 INCH        HAMILTON           IN   TRAINED SPOTTER

&&

KEH

Nearby

Wind Chill Advisories in Indiana, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.